Fina gyno

Posted: 01-Mar-2009 08:50 AM

Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Fina gyno within the Gynecomastia category.

Excerpt: i've been on finasteride (hairloss) for 1 year and got some mild but still growing gyno. Nothing too horrible but noticable already. Fine results for hair tho so i'm not giving finas up, though I made a pause for 6 months. Pause had no effect on gyno whatsoever. What is the best solution for me? If I understand correctly - as my gyno is drug ind...

Read more or register here to join the discussion below...

Fina gyno

 

 

Members

[Register!]

Reply 
 
LinkBack Thread Tools

Unhappy Fina gyno

Old 01-Mar-2009, 08:50 AM   #1

i've been on finasteride (hairloss) for 1 year and got some mild but still growing gynecomastia. Nothing too horrible but noticable already. Fine results for hair tho so i'm not giving finas up, though I made a pause for 6 months. Pause had no effect on gynecomastia whatsoever.

What is the best solution for me? If I understand correctly - as my gynecomastia is drug induced drugs like nolva or letro will help as long as i take them; when i stop finas will "grow" gynecomastia back (as i said i'm not giving up finas, my skull form sucks, i can't just "be a man and shave it"). "Through the armpit" lyposuction (so called scareless gynecomastia) will also be short term because I have read that gland will grow fat tissue back.

Is classsic gynecomastia surgery really the only option for me?
Gallery of wideguy3  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post! Share on Facebook!Twit this!GoogleBookmarks!Reddit! StumbleUpon!SocialBookmarking!

Re: Fina gyno

Old 08-Mar-2009, 10:19 PM   #2
United States
Well since you do not want to give up that deadly Finasteride well then ya surgery is going to be your end result so might as well get it over with now.

O bte this is only the start of the side effects that you will be getting over the years from using this drug. Have fun with it though. Long as you got your hair.

Its going to give you low test and a limp in the end bro. Peace.
Gallery of needtogetaas  
Lifetime Supporter of EliteFitness.com!
Click here to upgrade for Unrestricted Search, Live Chat, Full Size Pics, Private Boards, 5000 PM's, and more...
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post! Share on Facebook!Twit this!GoogleBookmarks!Reddit! StumbleUpon!SocialBookmarking!

Re: Fina gyno

Old 09-Mar-2009, 02:36 PM   #3

Lump and low test. Nice perspective for me, wow...
I have done some research on Finaplix - trenbolone acetate - (and actually I was even thinking about "moving up" to dutas). From what I found finas long term sides are not yet known in depth but something is lurking in the dark. There have been some bad reports from hands on users (5+ yrs) but nothing really "official", just a word here and there. Some say they're on it nonstop for 10+ yrs and keep their hair and libido, go figure. Lump /low test... Just gave it a thought, lol, ironically lump is not a problem since viagra/cialis is available so low test would in fact worry me more (kinda sad joke, kinda comforting truth).
As for low test - for now my voice has become deeper, which i like alot. Chicks dig deep voices by the way, I can testify that now!!!As far as i understand this is from higher levels of "free test". Unfortunately my endocrine system will come up with a bright idea that since the levels are so high it needs to produce less test and test will "rebound" (so to say). When?...

So my questions are:
1. Where can I find more info about finas long term sides like low test?
2. Is it not worth even trying letro and nolva?
3. Would it be a good idea to start monitoring my test level?


P.S. Tnx for week of platinium membership!

Last edited by wideguy3; 09-Mar-2009 at 05:18 PM. Reason: grammar
Gallery of wideguy3  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post! Share on Facebook!Twit this!GoogleBookmarks!Reddit! StumbleUpon!SocialBookmarking!

Re: Fina gyno

Old 22-Jun-2009, 10:12 AM   #4

Finasteride stops testoserone from being converted into dihydrotestostorone (a more powerful compound). Most of the free testostorone in your body is dihydrotestosterone. It is responsible for the majority of lean muscle gains, however dihydrotestostorone, in some individuals will also cause prostate enlargement and hairloss.

Finasteride works by preventing your body from making dihydrotestosterone. In most cases reducing it as much as 75%. This can clearly cause gynecomastia, weak libido, limp , in some cases shrinkage....

It's a really nasty drug. For more info look at medical forums like webmd. Read how users are rating this drug and how many are getting horrible effects like permanent gynecomastia reduced libido, and permanent ED.

The problem is nearly everyone whose used this drug get these problems. Once they are gotten they rarely go away. Ever.


Propecia gives you your hair at the cost of your manhood. My advice is to just go bald like nature intended and quit that vile drug. Hopefully you've quit in time and the gynecomastia can still be reversed and it hasn't ED with your yet.....

I'm amazed that this drug is actually legal, while not deadly, it has some of the worst and most frequent side effects (especially for a bodybuilder) of any I can think of.
Gallery of TheUbermensch  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post! Share on Facebook!Twit this!GoogleBookmarks!Reddit! StumbleUpon!SocialBookmarking!

Re: Fina gyno

Old 13-Jul-2009, 09:21 AM   #5

Being bald sucks for me. Really. I couldn't be happier if i could just shave my head and look like badass alpha male. Not the case here. My skull is small, its form sucks and facial features are weak. I'd need massive cranofacial surgery to look acceptable bald.
Finas + viagra is the best way i see.
I used to take it for full year, then stopped for 6 mos, now the hair started falling out again so i'm back on finas again.
gynecomastia - well it never went away or even shrinked while I was off.
Realistically - suregery for me? Or is there still hope?
Gallery of wideguy3  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post! Share on Facebook!Twit this!GoogleBookmarks!Reddit! StumbleUpon!SocialBookmarking!

Re: Fina gyno

Old 19-Jul-2009, 07:03 AM   #6

Quote posted by wideguy3 View Post
Being bald sucks for me. Really. I couldn't be happier if i could just shave my head and look like badass alpha male. Not the case here. My skull is small, its form sucks and facial features are weak. I'd need massive cranofacial surgery to look acceptable bald.
Finas + viagra is the best way i see.
I used to take it for full year, then stopped for 6 mos, now the hair started falling out again so i'm back on finas again.
gynecomastia - well it never went away or even shrinked while I was off.
Realistically - suregery for me? Or is there still hope?
I have no experience taking finasteride. I actually have some ON HAND and have never taken it after I realized that the reviews on any medical forum are about 90% bad. I have prostate problems and mild hairloss, but the sides of finasteride sound worse than the benefits.

You might wanna try nolvadex maybe along with the finasteride.

Finasteride is known for giving permanent gynecomastia and ED though.

Have you tried letrozole yet? That's the best drug for reducing gynecomastia that you already have.... it does wonders for some.
Gallery of TheUbermensch  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post! Share on Facebook!Twit this!GoogleBookmarks!Reddit! StumbleUpon!SocialBookmarking!
Reply

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
fina gyno, what kind of gyno ? BiggieB Gynecomastia 6 09-Nov-2002 02:55 PM
If you've taken fina and got gyno then taken fina+bromo and no gyno, tell us! wrj Gynecomastia 11 13-Sep-2002 06:45 PM
GYNO*FINA*GYNO*FINA...are we jumping the gun here HighIntensity Gynecomastia 2 25-Mar-2002 10:10 PM
A-50 Gyno, Deca Gyno, Fina Gyno???? bloatboy35 Gynecomastia 5 18-Feb-2002 12:25 PM
In theory, wouldnt taking fina alone, or even fina/winny, always cause gyno? emptywallet Gynecomastia 32 04-Nov-2001 05:32 PM


All times are GMT -4. The time now is 07:18 AM.